# SDR CA050923005

- Difficulty date: August 24, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,988 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bushing
- Part number: 9411412107
- Condition: Worn
- Location: Rudder
- Component: Rudder Assy, Pilats
- Component part number: 555401203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION THE TOP RUDDER BUSHING WAS FOUND TO BE WORN BEYOND LIMITS. RUDDER WAS REMOVED AND RUDDER WAS REPAIRED IAW MFG TECH MEMO ECE -12-TM-02-327.  RUDDER REINSTALLED AND CHECKED FOR TRAVEL IAW MM.
